# SDR IPXA2014012481578

- Difficulty date: January 21, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: No Test
- Location: Crew Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST OF SLIDE,  ARMED WARNING ON CREW ENTRY DOOR,  HORN SOUNDS, BUT THE RED WARNING LIGHT DOES NOT ILLUMINATE.   RESET THE ASPSU SYSTEM.  OPS CHECKED NORMAL IAW MM.
